# SDR DALA12003893130

- Difficulty date: July 22, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,099 hours, 13,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE, LOWER RT SIDE, FR 14  SKIN DENTED.  FOUND DENT TO BE OUT OF LIMITS PER SRM 53-11-11 DIA 103.  CUTOUT DAMAGED AREA DIM ARE: 5.98 INCH BY 4.36 INCH.  VERIFIED DAMAGE REMOVED PER NTM 51-90-00.  FABRICATED DOUBLER AND FILLERS IAW ERA 503868-14 REV O.  INSTALLED REPAIR PER ER/A 503868-14 REV O.
